MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ST. JUDE MEDICAL, INC. (AF-MINNETONKA) DISPOSABLE GROUNDING PAD W/CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number RF-DGP-S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced second and third-degree grounding pad burns during an rfa procedure on (b)(6) 2023.Silvadene was applied to the areas with a dressing.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
DISPOSABLE GROUNDING PAD W/CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16566858
Report Number2182269-2023-00013
Device Sequence Number12146269
Product Code GXD
UDI-Device Identifier05415067028921
UDI-Public05415067028921
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model NumberRF-DGP-S
Device Catalogue NumberRF-DGP-S
Device Lot Number20220506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight61 KG